English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Early universe models from noncommutative geometry

MPS-Authors
/persons/resource/persons235754

Marcolli,  Matilde
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

marcolli_early_2010.pdf
(Any fulltext), 4MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Marcolli, M., & Pierpaoli, E. (2010). Early universe models from noncommutative geometry. Advances in Theoretical and Mathematical Physics, 149(5), 1373-1432. Retrieved from http://arxiv.org/PS_cache/arxiv/pdf/0908/0908.3683v1.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-251A-6
Abstract
There is no abstract available